# SDR AALA201608129013

- Difficulty date: July 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 47,253 hours, 27,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM WHERE FLIGHT ATTENDANT SEAT MOUNTS AT FRAME 66 AND -Y464.  REPLACED FLOORBEAM IAW SRM 51-23-11.
